# SDR FDEA202202100813

- Difficulty date: February 10, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: ACA7399501
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK - SEAT TRACK LOBES/NUTPLATE HOLES HAVE SURFACE CORROSION AT STA 760,   LBL 47. ENTERED IN ERROR.
